Oscillatory Theorems for Certain Second Order Damped Dynamic Inclusions with Distributed Deviating Arguments
We shall establish some new criteria for the oscillation of second order nonlinear damped dynamic inclusions with distributed deviating arguments on time scales.
S. R. Grace et al., "Oscillatory Theorems for Certain Second Order Damped Dynamic Inclusions with Distributed Deviating Arguments," Communications in Applied Analysis, vol. 19, no. 1, pp. 3-14, Dynamic Publishers, Jan 2015.
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2015 Dynamic Publishers, All rights reserved.